# SDR 99ZZZX3428

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'C' CHECK WORK CARD, FOUND A CRACK AT LIGHTENING HOLE IN LOWER RT TORQUE BOX, SECOND LOWER HOLE FROM FRONT, FS 1333 RT.  STOP DRILLED HOLE PER SRM 51-10-1.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 51-40-2.
